# SDR AALA202503148356

- Difficulty date: March 6, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 42,620 hours, 18,018 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD SERVICE DOOR GUIDE ROLLER CRACKED. REMOVED AND INSTALLED SERVICEABLE FORWARD SERVICE DOOR CENTER GUIDE ROLLER. PER B737NG SOPM 20-50-03. PERFORMED SATISFACTORY CENTERING GUIDE ADJUSTMENT. PER B737NG AMM 52-41-00.
